# SDR ASAA2021010333813

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 47,476 hours, 14,214 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S MFD HAS A MAP FLAG.  GROUNDED-YES.  C/W B737-800 FIM 34-43 TASK 810, REALIGNED BOTH IRS, MAP LIGHT ON FO'S SCREEN EXTINGUISHED, OKAY FOR CONTINUED FLIGHT.
